So nearing the end of my first Nexplanon implant I started bleeding through constantly for last few months. When I spoke to the doctor he suggested I go on a mini pill along with my second implant. I've had it in for nearly three months now and I've been taking the pill nearly every day (except the odd one or two a month) at the same time, but I've had this constant brown discharge that's really starting to worry me now. Some days it's heavy others not so much but it's constant. It's really starting to bring me down now and I was wondering if anyone has any advice or is going through the same thing??
the brown discharge sounds like old blood flowing out! I just recently got my nexplanon removed and start on the patch. I was very tired of bleeding on and off on the nexplanon during the last few months. I never got on the little pill for extra help because I was planning on coming of the Nex Rod. The only thing I would suggest is to stick it out for a while. If nothing changes go back and talk to your doctor and discuss a diff method
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2014 • 2 answers
Updated 18 Nov 2014 • 1 answer
Updated 17 Mar 2015 • 1 answer
Updated 8 Apr 2017 • 1 answer
Updated 6 Jul 2017 • 1 answer